# SDR FDEA200911184007

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65327271
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT UPPER SKIN CRACKED AT INBD SLAT HOOK MOUNT SCREW.  REMOVED THE HOOK FOR ACCESS IAW SRM 51-30-2. STOP DRILLED CRACK IAW SRM 51-10-1. C/W HFEC INSP IAW NDTM PT 6, 51-00-00 FIG 23. CRACK END IN STOP DRILL HOLE. FAB REPAIR DOUBLER MAT USED 2024 T3 .125" PO  NR 9008963 DIM ( 3 1/2" X 4" ) IAW SRM 57-50-3 FIG 10 REV 101. INSTALL COUNTERSINK WASHER IAW SRM 51-30-8 FIG 4.  INSTALLED REPAIR DOUBLER AND HOOK IAW SRM 51-30-2 REV 101.
